# SDR IPXA2015120496379

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 29,034 hours, 19,922 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPOACH TO 35L RECEIVED NO GREEN LIGHT TO INDICATE RT MAIN GEAR WAS DOWN AND LOCKED.  NO OTHER INDICATION APPEARED VIA ECIS RAN CHECK LIST FPR GEAR DISAGREE LANDED NORMAL "EMERGENCY DECLARED".  RELAMPED RT MLG DOWN AND LOCKED INDICATOR  LIGHT.  CHECKS GOOD.  CHECKED CODES IN PSEU TP 1566158 12-04-15.  PERFORMED PSEU BITE IAW FIM 32-09-03-815-802 BLOCK 1-6 AND 8.  OPS CK GOOD.
